Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Grigorchuk Rostislav Ivanovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. R. I. Grigorchuk, R. Yang, “Joint Spectrum and the Infinite Dihedral Group”, Proc. Steklov Inst. Math., 297 (2017), 145–178  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)
2. R. I. Grigorchuk, D. Lenz, T. V. Nagnibeda, “Combinatorics of the Subshift Associated with Grigorchuk's Group”, Proc. Steklov Inst. Math., 297 (2017), 138–144  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2016
3. Proc. Steklov Inst. Math., 292 (2016), 94–111  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
4. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Russian Math. Surveys, 71:4 (2016), 793–800  mathnet  crossref  crossref  mathscinet  isi  elib

   2015
5. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Russian Math. Surveys, 70:2 (2015), 369–381  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
6. M. G. Benli, R. I. Grigorchuk, T. V. Nagnibeda, “Universal Groups of Intermediate Growth and Their Invariant Random Subgroups”, Funct. Anal. Appl., 49:3 (2015), 159–174  mathnet  crossref  crossref  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
7. Mustafa Gökhan Benli, Rostislav Grigorchuk, “Uncountably many $2$-generated just-infinite branch pro-2 groups”, Algebra Discrete Math., 19:1 (2015), 8–18  mathnet  mathscinet

   2014
8. R. Grigorchuk, K. Medynets, “On algebraic properties of topological full groups”, Sb. Math., 205:6 (2014), 843–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 2)
9. Mustafa Gökhan Benli, Rostislav Grigorchuk, “On the condensation property of the Lamplighter groups and groups of intermediate growth”, Algebra Discrete Math., 17:2 (2014), 222–231  mathnet  mathscinet  scopus
10. T. Banakh, R. Grigorchuk, I. Guran, V. Kirichenko, V. Nekrashevich, A. Oliynyk, B. Oliynyk, A. Petravchuk, V. Sushchansky, M. Zarichnyi, A. Zhuchok, Yu. Zhuchok, “Igor Volodymyrovych Protasov (dedicated to 60-th Birthday)”, Algebra Discrete Math., 17:2 (2014), C–F  mathnet

   2012
11. R. I. Grigorchuk, Ya. S. Krylyuk, “The spectral measure of the Markov operator related to 3-generated 2-group of intermediate growth and its Jacobi parameters”, Algebra Discrete Math., 13:2 (2012), 237–272  mathnet (cited: 1)  mathscinet  zmath  elib  scopus (cited: 2)

   2011
12. R. I. Grigorchuk, “Some topics in the dynamics of group actions on rooted trees”, Proc. Steklov Inst. Math., 273 (2011), 64–175  mathnet  crossref  mathscinet  zmath  isi (cited: 22)  elib

   2010
13. G. Baumslag, R. Grigorchuk, Ch. F. Miller, III, “Rememberig Wilhelm Magnus”, Groups Geom. Dyn., 4:4 (2010), 605  mathscinet  scopus
14. A. Ballester-Bolinches, N. N. Bilotskii, M. R. Dixon, R. I. Grigorchuk, V. V. Kirichenko, L. A. Kurdachenko, N. F. Kuzennyj, J. Otal, N. N. Semko, P. Shumyatsky, V. I. Sushchansky, E. I. Zel'manov, “Igor Ya. Subbotin: to the 60th birthday”, Algebra Discrete Math., 9:1 (2010), E–H  mathnet


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017